# SDR KO0R201507140124

- Difficulty date: July 14, 2015
- Submitted: July 14, 2015
- Operation: Air carrier
- Filed by: Kalitta Air, LLC, repair station KO0R718X
- Aircraft: N546JN
- Make and model: Doug MD-11F
- Aircraft serial: 48546
- Aircraft time: 75,173 hours, 13,104 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TE SPAR CAP AT APPROX STATION XORS 680 HAS CORROSION.
